Suppr超能文献

Permanence of populations in a polluted environment.

作者信息

Wang W, Ma Z

机构信息

Department of Mathematics, Southwest Normal University, Chongquing, People's Republic of China.

出版信息

Math Biosci. 1994 Aug;122(2):235-48. doi: 10.1016/0025-5564(94)90060-4.

Abstract

Studies of several population-toxicant models are discussed. Under the hypothesis that the exogenous input of toxicant into the environment is periodic in time, the conditions for permanence of populations are obtained.

摘要

文献AI研究员

20分钟写一篇综述,助力文献阅读效率提升50倍。

立即体验

用中文搜PubMed

大模型驱动的PubMed中文搜索引擎

马上搜索

文档翻译

学术文献翻译模型,支持多种主流文档格式。

立即体验